Product Type: Tesco Pain Relief
Newest Review: ... and product description embedded on the front whilst all other relevant information is printed on the back of the cardboard box. Inside the... more
Why pay more?
Tesco Paracetamol Caplets
Member Name: Holland1
Tesco Paracetamol Caplets
Advantages: Works on pain, very cheap, easy to swallow
Disadvantages: None really
You can always guarantee when you've got a headache or other aches and pains, you'll go to the cupboard where the paracetamol is kept and find you have none left. For this reason, I usually throw some in the trolley when I know we're running low, and the main thing that drew me to the Tesco brand is the price.
These caplets are 19 pence for 16 caplets. Now I'm no mathematician (although I do work in finance I should add!) but this works out at just over a penny each. This is excellent value in comparison to the branded products where you would pay, for example, £1.36 for 16 Anadin paracetamol tablets.
The packaging is blue and white, and has a picture of the caplet on the front so you know roughly what to expect. This is quite important to me because I can't swallow the big round chalky tablets so I prefer to have the rectangular shaped caplets like these. There is braille on the front of the packaging which is a good safety precaution.
=The caplets and directions for use=
The caplets come with a leaflet describing how to use them, and advice on what kind of pains they relieve. It also states on the packet that this is a painkiller for the relief of mild to moderate pain including migraine, headache, toothache and period pain.
The caplets come in a blister pack which keeps them fresh, and are white and rectangular shaped. Even though they have a chalky exterior, they are much easier to swallow than the usual round shaped tablets. The directions advise to swallow whole with water, adults and children over 12 can take 1 or 2 caplets every four hours, to a maximum of 8 in 24 hours.
The leaflet advises not to give these to children under 12 unless your doctor tells you to.
You shouldn't take these with other paracetamol-containing products
Seek immediate advise in the event of an overdose
If symptoms persist, see your doctor
Do not store above 25 degrees
Store in original packaging (the blister pack) to keep them fresh
I have found these caplets to be as good as any other painkiller. I mainly use paracetamol when I get headaches in work after staring at my monitor for too long, and I always take these to get rid of the headaches. They start working within an hour, but sometimes wear off by the time the four hour period is up. I find this happens with most painkillers though so overall I trust it as much as the branded painkillers.
Summary: Save yourself some pennies and go for Tesco's own label